MathSciNet Relay Station
MathSciNet bibliographic data
MR672231 (84e:30023) 30C55
Minda, David; Wright, D. J. Univalence criteria and the hyperbolic metric. Rocky Mountain J. Math. 12 (1982), no. 3, 471–479.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement